American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Artur Avila. On the Kotani-Last and Schr\"odinger conjectures. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Artur Avila. Density of positive Lyapunov exponents for $\mathrm{SL}(2,\mathbb{R})$-cocycles. J. Amer. Math. Soc. 24 (2011) 999-1014. MR 2813336.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1